# SDR USAA2013012400031

- Difficulty date: January 24, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 32,804 hours, 21,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Cabin
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE EMERGENCY LIGHT COVER ON SEAT 10C IS BROKEN.  MAINTENANCE REPLACED LENS COVER.
